# SDR SIMA200525224

- Difficulty date: September 7, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Burned
- Location: Row 6a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM FLOURESCENT LAMP FIXTURE OVER ROW 6A.  REPLACED LIGHT FIXTURE AT SEAT 6A IAW EMB WM SP CH 20-21.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
